Volume 25 (1982)


1 (April), 2 (August), 3 (December)

Staikos, V. A. and Tsamatos, P. Ch.;
On the Dependence of Solutions upon Initial Values and Small Perturbations for Caratheodory Differential Systems with Retarded Arguments
pp. 115--126.
Matkowski, J.;
Functional Equations and Nemytskii Operators
pp. 127--132.
Czerwik, S.;
Random Solutions of a System of Functional-Differential Equations in a Banach Space
pp. 133--139.
Hayasida, K. and Tachi, H.;
On the Three Circles Theorem for Solutions of Elliptic Equations with Two Variables
pp. 141--152.
De Blasi, F. S. and Pianigiani, G.;
A Baire Category Approach to the Existence of Solutions of Multivalued Differential Equations in Banach Spaces
pp. 153--162.
Shimomura, S.;
Painleve Transcendents in the Neighbourhood of Fixed Singular Points
pp. 163--184.
Shimomura, S.;
Series Expansions of Painleve Transcendents in the Neighbourhood of a Fixed Singular Point
pp. 185--197.
Pachpatte, B. G.;
Boundary Value Problems for Nonlinear Systems of Differential Equations in Banach Spaces
pp. 199--206.
Kartsatos, A. G. and Parrott, M. E.;
On a Class of Nonlinear Functional Pseudoparabolic Problems
pp. 207--221.
Kura, T.;
A Matrix Analogue of Atkinson's Oscillation Theorem
pp. 223--226.
Turinici, M.;
Differential Inequalities on Abstract Metric Spaces
pp. 227--242.
Kajiwara, J. and Koyanagi, R.;
Correction de Notre Article Paru dans F. E. Vol. 23
pp. 243

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles